# SDR 9SZA2015122802

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N735SH
- Make and model: Snias AS350B2
- Aircraft serial: 7315
- Aircraft time: 5,188 hours, 25,083 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 14,168 hours, 20,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9560132140
- Condition: Erratic
- Location: Engine
- Part time: 14,168 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE LIGHT FLICKERING DURING FINAL APPROACH. (UNDER 100KT.)
